# SDR MASA2021030600059

- Difficulty date: March 6, 2021
- Submitted: March 6, 2021
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 40,201 hours, 32,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA1 FLASHLIGHT INOP.  INSPECTED, NO DEFECTS NOTED, OPS CHECK GOOD
